Family and Caregiver Schizophrenia Discussion Forum

Does Lions Mane Make You Sick to Your Stomach

I have been reading several posts and articles that state that the vitamin Lions Mane helps with hallucinations. I bought it for my daughter to try. Every time she takes it, she throws up. Does this happen to anyone else? Do any of you that take it have any recommendations so that it doesn’t make her sick? Thank you!

Maybe she has some food allergies? Lions mane is a mushroom… so maybe she doesn’t do well with them?

1 Like

She eats other types of mushrooms, but it could be a possibility. I am wondering if it is just really strong in a vitamin form…Thanks for the suggestion!

I would recommend amyloban instead. I take it, have no side effects and it made my voices go silent. Lions mane is a mushroom from which amyloban is derived from. They do not have the same effectiveness. People have tried both and had voices go silent on amyloban only to switch to lions mane and have them come back

1 Like

Thank you! I will look for that instead!

1 Like